RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2016, Issue 2(27), Pages 61–67 (Mi pfmt443)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Asymptotics of Hermite–Padé approximation of exponential functions with complex multipliers in the exponent

A. P. Starovoitov, G. N. Kazimirov, M. V. Sidorzov

F. Sсorina Gomel State University

Abstract: Asymptotic properties of the diagonal Hermite–Padé approximants of type I for the system of exponentials $\{e^{\lambda_pz}\}^k_{p=0}$, in which $\lambda_0=0$, while the rest $\lambda_p$ are the roots of the equation $\xi^k=1$ are studied. The theorems complement known results of P. Borwein, F. Wielonsky, H. Stahl, A. V. Astafyeva, A. P. Starovoitov, obtained for the case, where the $\{\lambda_p\}^k_{p=0}$ — different real numbers.

Keywords: exponential system, Hermite–Padé approximants, asymptotic equality, Laplace's method, saddle point method.

Full text: PDF file (442 kB)
References: PDF file   HTML file
UDC: 517.538.52+517.538.53
Received: 14.03.2016

Citation: A. P. Starovoitov, G. N. Kazimirov, M. V. Sidorzov, “Asymptotics of Hermite–Padé approximation of exponential functions with complex multipliers in the exponent”, PFMT, 2016, no. 2(27), 61–67

Citation in format AMSBIB
\Bibitem{StaKazSid16}
\by A.~P.~Starovoitov, G.~N.~Kazimirov, M.~V.~Sidorzov
\paper Asymptotics of Hermite--Pad\'e approximation of exponential functions with complex multipliers in the exponent
\jour PFMT
\yr 2016
\issue 2(27)
\pages 61--67
\mathnet{http://mi.mathnet.ru/pfmt443}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt443
  • http://mi.mathnet.ru/eng/pfmt/y2016/i2/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Starovoitov, “Asymptotics of Diagonal Hermite–Padé Polynomials for the Collection of Exponential Functions”, Math. Notes, 102:2 (2017), 277–288  mathnet  crossref  crossref  mathscinet  isi  elib
  • Проблемы физики, математики и техники
    Number of views:
    This page:54
    Full text:24
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019